Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Danigirl
Newbie

Reged: 02/19/13
Posts: 12
Re: Atripla...Tripped out!
      03/02/13 10:25 AM

Thanks Lee:) Yea, the Atripla just didn't work out well for him. I was a little disappointed because I heard such great things about it. Anyway, the doctor has him on Isentress and Kaletra ,which I hear is usual, but we will give it a try. He takes his first dose today...keep you posted;)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla...Tripped out! Danigirl 02/25/13 07:38 PM
. * Re: Atripla...Tripped out! lilfshrmn   03/07/13 08:08 PM
. * Re: Atripla...Tripped out! oksikoko   02/28/13 12:02 AM
. * Re: Atripla...Tripped out! Danigirl   03/02/13 10:25 AM
. * Re: Atripla...Tripped out! Danigirl   02/26/13 08:36 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/26/13 09:42 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/25/13 08:04 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3585

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3